Medical Questions > Conditions and Diseases > Cystic Fibrosis Forum

Bleeding began again after shots for cyst/bleeding/clots

I was told I had cyst in my ovaries before, but I received a shot that made the bleeding and blood clots stop and I was getting regular periods.
Now I haven't gotten a period for almost 2 months now and I'm starting to bleed again like before. Should I be worried that the cysts may have came back? What is my best option?
Did you find this post helpful?
|

User Profile
replied December 16th, 2014
Thank you for asking at ehealthforum!

I read your question and i understand your concern. There is likely recurrence of the cystic ovaries. You should consult a gynecologist and let them sort out the etiology of the cysts. After that a few OCP and concerned therapy will take care of the trouble. Periods irregularity is hallmark of PCOS though.

I hope it helps.Please take good care of yourself and do as directed.I would advise to stay in touch with your health care provider as our answers are just for education and counselling purposes and can not be an alternative to actual visit to a doctor where a complete evaluation occurs. I will be here if you need me or have any more questions to ask, i would love to answer.

May the odds be ever in your favour.

Take care
Khan


|
Did you find this post helpful?
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Cystic Fibrosis , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.